# SDR 97ZZZX5178

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Slnsby T67M260
- Engine: Lyc AEIO540D4A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Condition: Cracked
- Location: Flange
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON ENGINE OIL FILTERS (NEW FILTERS).  THIS CRACK IS ON THE BASE FLANGE INSIDE OF BASE SEAL AND OUTBOARD OF INLET HOLES.  SUSPECT CAUSE MIGHT BE ASSEMBLY DEFECT.  SUBMITTER RECOMMENDED EMERGENCY AD ISSUE ON THIS OIL FILTER AND REPLACE IF FOUND CRACKED.
